# SDR DALA14007846310

- Difficulty date: February 2, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,932 hours, 12,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BS 1920-1940,  STRINGER 50L FOUND CORROSION.  STRINGER REPAIRED IAW 53-60-03, REPAIR 2.
